# SDR SWAA2018062623094

- Difficulty date: June 11, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 42,012 hours, 24,866 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Part number: 141A334110
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL SPLICE CORRODED AT BS. 887, BETWEEN RBL 10 TO LBL 10.  R&R SPLICE IAW SRM.
